# SDR USAA2012052900002

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 10,789 hours, 9,035 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

VERY STRONG UNPLEASANT ODOR IN FLIGHT DECK AND THROUGHOUT THE CABIN SHORTLY AFTER TAKEOFF THROUGH 8000 FEET.  MAINTENANCE  TROUBLESHOOT CABIN AIR QUALITY.  COULD NOT DUPLICATE SMELL IN CABIN, FOUND HYD LEAK FROM NR 2 HYD ELECTRIC PUMP B NUT.  SECURED B NUT AS REQUIRED, NO LEAKS NOTED.  OK FOR CONTINUED SERVICE.
